Ask The Doctor > Questions & Answers > I was taking vitamin E and other supplements since I had breast agumentation.

I was taking vitamin E and other supplements since I had breast agumentation.

Patient: I was taking vitamin E and other supplements since I had breast augmentation on 26th of jan( I stopped taking them yesterday). I had some bruises which appeared 4 days after surgery I found out that I got hematoma wich has been drained today(around incision on breast fold) . I still feel discomfort on that area also surgical bra is not comfortable although I’m still wearing that .I afraid this hematoma continue bcz of taking vitamin E and I don’t know surgical bra make it worse or not? Can I do anything to speed up healing process?I’m 30 years old/had under muscle/gel implant/325cc /with very little natural breast tissue/no medical problem historyThanks.

 

 

Doctor: Hi,Thanks for the query at ATD.I have gone through your history and understand your concerns.The bleeding will not get increased with the therapeutic dose of vitamin E but if you have doubt you can stop it for few days.Surgical bra will not increase your problem.This haematoma resolves after draining.Haematoma after surgery occur due to the collection of blood on incision site and healing process faster only after drainage.As such nothing increase the healing process, it may take their own time.Hope found useful.Good luck.Regards

 

 

Comments / Follow Ups

Patient: Thanks for your reply it calmed me down but only one more thing…the other breast which has more bruising ,hasn’t been drained is that ok?

Doctor: Hi,
You are most welcome.
Yes,that is fine.
Good luck.
Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment